It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by beatle on February 22, 2000 at 22:58:02:

In Reply to: red eyes and hbp posted by Dee on February 22, 2000 at 13:46:17:

: I have hbp and have been on many different medicines for it. My bp is 150/105 still, it may go to 150/95 for awhile. Right now on catapress patch, and notice slight puffiness in right hand and foot. Now have developed red, burning and itching in eyes. Has anyone else had this problem? Ophthalmologist says eyes are fine, no vision problems.

Anything I say should not be a substitute for advice from your doctor. It is possible to get dry, burning eyes and blurred vision with Catapres. That doesnt mean this is the cause of your vision problems. I would go back to the BP doctor and see what he thinks (could it just be allergies to something in your environment?) The other question is how to keep the BP down without the Catapres as all meds have side-effects to them. I guess the question is how bad is the burning and itching?
beatle1234a@ivillage.com

Follow Ups

All times are GMT -7. The time now is 12:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!